# SDR DALA2014072004167

- Difficulty date: July 19, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 39,848 hours, 20,560 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FLOORBEAM BS 727B SPLICE STRAP RBL 24.75, LBL 45.50, AND RBL 45.50 HAS CRACK DAMAGE.  MAINTENANCE REPAIRED ON NON-ROUTINES 157, 158, 159 IAW ERA 527462-14AD, REV ORIG.
